# SDR IPXA2015013085496

- Difficulty date: January 7, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 77,660 hours, 15,666 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027501
- Part serial: 48503
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING L/E DROOP HAS CRACK IN UPPER SKIN STA XDLE 325 YW=275 ACCOMPLISHED REPAIR ON LT WING L/E DROOP STA XDLE 325 YW=275 IAW SRM 57-40-01, REPAIR 5 FIG 201.
